# SDR CALA2011032900231

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514821
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM LOWER WEB FOUND (1EA) HOLE ELONGATE AT RBL 1.5 INCH.   BS 246 FLOORBEAM LOWER WEB ONE HOLE ELONGATE REPAIRED AS PER ECRA 5310-05364 REV AND FORM 44.0008 ATTACHED ITEM 1-9 ACCOMPLISHED (AT BL 0).
